Կարեն Լարիկի Ավետիսյան
Կենսագրություն
Կրթություն
Ավարտել է ԵՊՀ Մաթեմատիկայի ֆակուլտետը, 1990 թ.
Ավարտել է ասպիրանտուրան, ԵՊՀ Մաթեմատիկայի ֆակ., 1993 թ.

Գիտական աստիճան
Ֆիզ.մաթ. գիտ. թեկ., Գիտ. թեզը` «Կշռով ինտեգրելի սուբհարմոնիկ ֆունկցիաների դասեր շրջանում և կիսահարթությունում», ԵՊՀ, 1996 թ.
Ֆիզ.մաթ. գիտ. դոկ., Գիտ. թեզը` «Հարմոնիկ և հոլոմորֆ ֆունկցիաների կշռային տարածություններ», ԵՊՀ, 2009 թ.

Աշխատանքային փորձ
2014 թ.-ից մինչ այժմ Ամբիոնի վարիչ, ԵՊՀ մաթեմատիկայի և մեխանիկայի ֆակուլտետի ընդհանուր մաթեմատիկայի ամբիոն
2000-2013 թթ. Դոցենտ, ԵՊՀ ֆիզիկայի ֆակուլտետի բարձրագույն մաթեմատիկայի ամբիոն
1996-2002 թթ. Գիտաշխատող, ՀՀ ԳԱԱ Մաթեմատիկայի ինստիտուտ
1994-2000 թթ. Ավագ դասախոս, ԵՊՀ ֆիզիկայի ֆակուլտետի բարձրագույն մաթեմատիկայի ամբիոն
1993-1994 թթ. Ավագ լաբորանտ, ԵՊՀ ֆիզիկայի ֆակուլտետի բարձրագույն մաթեմատիկայի ամբիոն

Կարդացվող դասընթացներ
Մաթ. անալիզ, Կոմպլեքս փոփոխականի ֆունկցիաների տեսություն,
Հատուկ դասընթացներ` Ասիմպտոտական մեթոդներ, Հատուկ ֆունկցիաներ,
Հարմոնիկ անալիզի և Պոտենցիալի տեսության ընտրովի բաժիններ

Գիտական հետաքրքրությունների շրջանակը
Կոմպլեքս և Հարմոնիկ անալիզ, Մեկ և մի քանի կոմպլեքս փոփոխականի ֆունկցիաների տեսություն, ֆունկցիոնալ տարածություններ, Հարակից օպերատորների տեսություն

Մասնակցությունը դրամաշնորհների
1996 - 2002 թթ. ՀՀ կառավարության կողմից ֆինանսավորվող թեմա, ՀՀ ԳԱԱ Մաթեմատիկայի ինստիտուտ,
2005 - 2007, 2008 - 2010 թթ. ՀՀ կառավարության կողմից ֆինանսավորվող թեմա,ԵՊՀ,
2005, 2008, 2011 թթ. DAAD դրամաշնորհներ Գերմանիայում գիտական համատեղ ծրագրերի համար:

Լեզուներ
Հայերեն, ռուսերեն, անգլերեն

avetkaren@ysu.am

Կարեն Լարիկի Ավետիսյան

Ամբիոնի վարիչ | Մաթեմատիկայի և մեխանիկայի ֆակուլտետ - Ընդհանուր մաթեմատիկայի ամբիոն
 
 

Գիրք/Book

Կ․ Ավետիսյան

Լոկալ և պայմանական էքստրեմումներ | Ուս. ձեռնարկ: ԵՊՀ հրատ., 2018, 132 էջ

K.L. Avetisyan

Asymptotic methods | Yerevan State Univ. Publ., 2007, 120 pp
 

Հոդված/Article

Karen L. Avetisyan, Albert I. Petrosyan

Normal weighted bergman type operators on mixed norm spaces over the ball in Cn | Journal of the Korean Mathematical Society. 2018, 55, 313--326 pp. |

K. Avetisyan

Hadamard three spheres theorem for quaternion-valued functions | Int. Conf. Harmonic Analysis and Approximations, VII. 2018, p. 21 |

Karen Avetisyan, Klaus Guerlebeck

On weighted Dirichlet spaces of monogenic functions in R^3 | Mathematical Methods in the Applied Sciences. 2018, Vol. 41, No. 18, pp. 9511-9528 |

Ա. Ի. Պետրոսյան, Կ. Լ. Ավետիսյան

Weighted spaces of functions harmonic in the unit ball (Միավոր գնդում ներդաշնակ ֆունկցիաների կշռային տարածությունները ) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #1, էջ 3-7 |

К. Аветисян, Н. Гапоян

Операторы типа Бергмана на пространствах со смешанной нормой в шаре из C^n | Известия НАН Армении: Математика. 2016, 51. 5, стр. 3-12 |

К. Л. Аветисян, А. И. Петросян

О некоторых операторах типа Бергмана с нормальными весами в шаре из C^n | Доклады НАН РА, 2016, 116, стр. 270-277 |

К. Аветисян

Об операторе дробного интегродифференцирования в R^n | Известия НАН Армении: Математика, Армениа, 2015, 50 (No. 5), 3-16 стр. |

K.L. Avetisyan

Sharp inclusions and lacunary series in mixed norm spaces on the polydisc | Complex Variables and Elliptic Equations, 2013, vol.58, No. 2, pp.185–195 |

J. Morais, K. Avetisyan, K. Guerlebeck

On Riesz systems of harmonic conjugates in R3 | Math. Methods Appl. Sci., 2013, vol. 36, No. 12, pp. 1598–1614 |

K. Avetisyan, K. Guerlebeck, J. Morais

On 3D Riesz systems of harmonic conjugates | 9th Int. Conf. on Mathematical Problems in Engineering, Aerospace and Sciences: ICNPAA, Vienna, 2012, AIP Conference Proceedings, Vol. 1493, pp. 441-445 |

K. Avetisyan

A note on mixed norm spaces of analytic functions | Australian J. Math. Anal. Appl., 2012, vol.9, No.1, Article 16, pp. 1–6 |

K. Avetisyan, Y. Tonoyan

Continuous embeddings in harmonic mixed norm spaces on the unit ball in Rn | Izvestiya NAN Armenii, Matematika, 2012, vol.47, No. 5, pp.3-20 [English translation: Journal of Contemporary Mathematical Analysis, 2012, vol.47,No. 5, pp.209-220] |

K.L. Avetisyan

Lacunary series in mixed norm spaces in the disc | Izvestiya NAN Armenii, Matematika,2010, vol. 45, No. 5, pp. 9-18 [English translation: Journal of Contemporary Mathematical Analysis, 2010, vol. 45, No. 5, pp. 258-265] |

K.L. Avetisyan

Quaternion-valued harmonic conjugates in weighted Hardy spaces | Third Russian-Armenian workshop on mathematical physics, complex analysis and related topics, Tsaghkadzor, Armenia, 4-8 October, 2010, pp. 34-37

K. Avetisyan, S. Stevic

Holomorphic functions on the mixed norm spaces on the polydisc (II) | J. Comput. Analysis Appl., 2009, vol.11, No. 2, pp. 239-251 |

K. Avetisyan, S. Stevic

Extended Cesaro operators between different Hardy spaces | Appl. Math. Comput., 2009, vol. 207, No. 2, pp. 346-350 |

K. Avetisyan, S. Stevic

The generalized Libera transform is bounded on the Besov mixed-norm, BMOA and VMOA spaces on the unit disc | Appl. Math. Comput., 2009, vol. 213, No. 2, pp. 304-311 |

K. Avetisyan, K. Guerlebeck, W. Sproessig

Harmonic conjugates in weighted Bergman spaces of quaternion-valued functions | Comput. Methods Func. Theory, 2009, vol. 9, No. 2, pp. 593-608 |

K.L. Avetisyan

Weighted spaces of harmonic and holomorphic functions | Dc.Sc. Thesis, Armenian J. Math. 2009, vol. 2,No. 4, 225 pp., ajm.asj-oa.am |

K.L. Avetisyan

Weighted integrals and Bloch spaces of n-harmonic functions on the polydisc | Potential Analysis, 2008, vol. 29, No.1, pp. 49-63 |

K.L. Avetisyan

Lacunary series and sharp estimates in weighted spaces of holomorphic functions | Izvestiya NAN Armenii, Matematika, 2007, vol. 42, No. 2,pp. 3-9 [English translation:Journal of Contemporary Mathematical Analysis, 2007, vol. 42, No. 2, pp. 69-73] |

K.L. Avetisyan, R.F. Shamoyan

Hardy-Stein identities and Littlewood-Paley inequalities in polydisc | Izvestiya NAN Armenii, Matematika, 2007, vol. 42, No. 3, pp. 3-13 [English translation: Journal of Contemporary Mathematical Analysis, 2007, vol. 42, No. 3, pp. 117-124] |

K. Avetisyan, S. Stevic

Equivalent conditions for Bergman space and Littlewood-Paley type inequalities | J. Comput. Analysis Appl., 2007, vol. 9, No. 1, pp. 15-28

K. Avetisyan

Littlewood-Paley inequalities in uniformly convex and uniformly smooth Banach spaces | J. Math. Anal. Appl., 2007, vol. 336, No. 1, pp.31-43 |

K.L. Avetisyan

Hardy-Bloch type spaces and lacunary series on the polydisk | Glasgow Math. J., 2007, vol. 49, No. 2, pp. 345-356 |

K.L. Avetisyan

A characterization of Bergman spaces H(p) | Academician Shahinian Centennial Conference, Abstracts, Yerevan, 2006, pp. 5-6

K.L. Avetisyan, R.F. Shamoyan

Some generalizations of Littlewood-Paley inequality in the polydisc | Mat. Vesnik, 2006, vol. 58, No. 3-4, pp. 97-110 |

K.L. Avetisyan

Generalized problem of Littlewood | [in Russian], Izv. Nat. Akad. Nauk Armenii, Matematika, 2005, vol. 40, No.3, pp. 3-15 [English translation: Journal of Contemporary Mathematical Analysis(Armenian Academy of Sciences) 2005, vol. 40,No. 3, pp.1-13]

K.L. Avetisyan

Integral representations in general weighted Bergman spaces | Complex Variables Theory Appl., 2005, vol. 50, No. 15, pp.1151-1161 |

K.L. Avetisyan

A maximal function characterization of harmonic Bergman spaces | Proc. ISAAC Conf. on Analysis, Yerevan, Armenia (2002), Gitutjun, 2004, pp. 211-217

K.L. Avetisyan

Inequalities of Littlewood-Paley type for n-harmonic functions on the polydisk | [in Russian], Mat. Zametki, 2004, vol. 75, No.4, pp. 483-492 [English translation: Mathematical Notes,2004, vol. 75, No. 3-4, pp. 453-461] |

K.L. Avetisyan

Continuous inclusions and Bergman type operators in n- harmonic mixed norm spaces on the polydisc | J. Math. Anal. Appl., 2004, vol. 291, No. 2, pp. 727-740 |

K.L. Avetisyan

Bergman type projection in the Besov spaces | [in Russian],Izv. Nat. Akad. Nauk Armenii, Matematika, 2003, vol. 38, No. 6, pp. 5-16 [English translation in Journal of Contemporary Math. Analysis (Armenian Academy of Sciences) 2003, vol. 38, No. 6, pp. 8-18]

K.L. Avetisyan

On fractional integro-differentiation in harmonic mixed norm classes on a half-space | [in Russian], Dokl. Nat. Akad. Nauk Armenii, 2002, vol. 102, No. 1, pp. 5-10

A.M. Jerbashian, K.L. Avetisyan

On a general theory of classes of regular functions weighted area- integrable on a disk | [in Russian], Dokl. Nat. Akad. Nauk Armenii, 2002, vol.102, No. 2, pp. 105-112

K.L. Avetisyan

Littlewood-Paley type inequalities for R(n) | [in Russian],Izv. Nat. Akad. Nauk Armenii, Matematika, 2001, vol. 36, No. 3, pp. 5-11 [English translation: Journal of Contemporary Math. Analysis(Armenian Academy of Sciences) 2001, vol. 36, No. 3, pp. 1-8]

K.L. Avetisyan

On Littlewood-Paley type inequalities | [in Russian], Dokl. Nat. Akad. Nauk Armenii, 2001, vol. 101, No. 1, pp. 20-23

K.L. Avetisyan

Bounded projections on harmonic mixed norm spaces | [in Russian], Dokl. Nat. Akad. Nauk Armenii, 2001, vol. 101, No. 3, pp. 211-215

K.L. Avetisyan

Fractional integro-differentiation in harmonic mixed norm spaces on a half-space | Comment. Math. Univ. Carolinae, 2001, vol. 42, No. 4, pp. 691-709 |

K.L. Avetisyan

Fractional integration and integral representations in weighted classes of harmonic functions | Analysis Mathematica, 2000, vol. 26, No. 3, pp. 161-174

K.L. Avetisyan

On fractional integration and integral representations in classes of harmonic functions on the disk | [in Russian], Dokl. Nat. Akad. Nauk Armenii, 1999, vol. 99, No. 4, pp.301-305

K.L. Avetisyan

Green type potentials and representability of some weighted classes of subharmonic functions | Theory of Functions and Applications, Collections of works dedicated to the memory of M.M. Djrbashian,Yerevan, Louys, 1995, pp. 11-16

K.L. Avetisyan

Green type potentials and representability of some weighted classes of subharmonic functions | [in Russian], Izv. Nat. Akad. Nauk Armenii, Matematika, 1995, vol. 30,No. 2, pp. 3-34 [English translation: Journal of Contemporary Mathematical Analysis(Armenian Academy of Sciences)1995, vol. 30, No. 2, pp. 1-28]

K.L. Avetisyan

On representation of some classes of functions subharmonic in the unit disk and in the half-plane | [in Russian], Izv. Nat. Akad. Nauk Armenii, Matematika, 1994, vol. 29, No. 1, pp. 3-15 [English translation: Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 1994, vol. 29, No. 1, pp. 1-12]
 

Թեզիս/Thesis

K. Avetisyan, K. Guerlebeck

On some Hardy-Littlewood type inequalities for weighted spaces in reduced quaternions | International Conf. dedicated to 90th anniversary of S. Mergelyan, 20-25 May 2018, Yerevan, Armenia. 2018, p. 18 |

K. L. Avetisyan

On bounded projections on Bloch and Lipschitz spaces over the real ball | Седьмое российско-армянское совещание по математической физике, комплексному анализу и смежным вопросам. 2018, стр. 6 |

K. L. Avetisyan

On harmonic conjugation problem in spaces of quaternion-valued functions | Armenian Mathematical Union Annual Session 2017. p. 12 |

K. Լ. Avetisyan, N. T. Gapoyan

On normal weighted Bergman type operators on mixed norm spaces | Armenian Mathematical Union Annual Session 2016 Dedicated to the 110th anniversary of A. Shahinyan. 2016, p. 18 |

K. Avetisyan

On harmonic conjugates in weighted Dirichlet spaces of quaternion-valued functions | International Conference Harmonic Analysis and Approximations, VI, 2015-09-12, 17-18 pp. |

K. Avetisyan, Y. Tonoyan

On Bergman type projections over Besov and mixed norm spaces | Second International Conference Mathematics in Armenia, Advances and Perspectives, 24 - 31 August 2013, Tsaghkadzor, Armenia, Dedicated to the 70th Anniversary of Foundation of Armenian National Academy of Sciences, Abstracts, Yerevan, 2013, p. 24

K. Avetisyan

Harmonic conjugates in weighted Hardy spaces of quaternion-valued functions | 9th Int. Conference on Clifford Algebras and their Applications, Weimar, Germany, 2011, July 15-20,Summaries, Bauhaus Univ. Weimar, 2011, p. 12

K. Avetisyan, Y. Tonoyan

Some extensions of the Hardy-Littlewood inequalities for harmonic functions | Int. Conf. Harmonic Analysis and Approx., V, dedicated to 75th anniversary of academician N.Arakelian, 2011, Tsaghkadzor, Armenia, Abstracts, Yerevan, 2011, pp. 17-18

K. Avetisyan

Lacunary series in mixed norm spaces of analytic functions | Conf. dedicated to 90th anniversary of the foundadion of YSU, 2009, Abstracts, pp.15-16

K. Avetisyan

Lacunary series in mixed norm spaces | Int. Conf. Harmonic Analysis and Approximations,IV, dedicated to 80th anniversary of academician A. Talalian, 2008, Tsaghkadzor, Armenia, Abstracts, Yerevan, 2008, pp. 21-22

K.L. Avetisyan

A maximal theorem for a weighted space on the unit ball of R(n) | Int. Conf. Harmonic Analysis and Approximations, III, 2005, Tsaghkadzor, Armenia, Abstracts, Yerevan, 2005, pp. 10-11

K.L. Avetisyan

Bergman type operators in n-harmonic mixed norm spaces on the polydisc | International Conference Mathematics in Armenia. Advances and Perspectives. Abstracts, Armenia, 2003,p.20

K.L. Avetisyan

Some new integral representations in the classes H(p) of M.M. Djrbashian | International Conference DMC-98, Abstracts, Yerevan, 1998, pp. 7-8